# SDR CALA2023121403642

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 76,392 hours, 27,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Part serial: 40812
- Condition: Inoperative
- Location: M1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1675, LIGHTS SHUT OFF PRIOR TO 12 MINUTES MINIMUN (REF. AAR NR 99988910). REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY M1675 IAW B737 AMM 33-51-06-960-805 AND AMM 33-51-06-960-806 OPS CHECK GOOD SDR NO 1034560 (WORK ACCOMPLISHED BY V934137 AND AAR QC A-8 V9110 27).
